# SDR CCHA20180608001

- Difficulty date: May 21, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N911CK
- Make and model: Urocop EC135T1
- Aircraft serial: 0138
- Aircraft time: 5,777 hours
- Engine: Tmeca ARRIUS2B1
- Engine time: 5,471 hours, 8,606 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0319007030
- Part serial: 30169
- Condition: Failed
- Location: Nr 1
- Part time: 5,471 hours, 8,606 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E, A

## Discrepancy

PILOT HEARD A LOUD BANG COMING FROM THE NR 1 ENGINE AND FELT A SLIGHT YAW.  THE NR 1 ENG CHIP, NR 1 ENG FAIL AND NR 1 ENG FIRE CAUTION LIGHTS ILLUMINATED. PILOT PERFORMED A SINGLE ENGINE EMERGENCY SHUTDOWN AND MADE A RUNNING LANDING.
